Alert archive / Texas / Wind Advisories in 2019

Wind Advisory 11, NWS Amarillo, TX

November 29, 201911 counties in Texas; Beaver County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Nov 29, 2019, 2:17 PM CST for 11 counties in Texas; Beaver County, Texas County, Oklahoma. It took effect at Nov 30, 2019, 9:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2019, 2:17 PM CST (20:17 UTC)
In effect from
Nov 30, 2019, 9:00 AM CST
Expired
Nov 30, 2019, 7:00 PM CST
In force
10 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Texas County, OK, Collingsworth County, TX, Dallam County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 106 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

395 
WWUS74 KAMA 292017
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
217 PM CST Fri Nov 29 2019

TXZ003>005-009-010-014-015-019-020-300430-
/O.NEW.KAMA.WI.Y.0011.191130T1500Z-191201T0100Z/
Hansford-Ochiltree-Lipscomb-Roberts-Hemphill-Gray-Wheeler-Donley-
Collingsworth-
Including the cities of Spearman, Gruver, Perryton, Booker, 
Higgins, Follett, Miami, Canadian, Pampa, Shamrock, Wheeler, 
Clarendon, and Wellington
217 PM CST Fri Nov 29 2019

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CST SATURDAY...

* WHAT...West winds of 35 mph to 39 mph expected.

* WHERE...Hansford, Ochiltree, Lipscomb, Roberts, Hemphill, 
  Gray, Wheeler, Donley and Collingsworth Counties.

* WHEN...From 9 AM to 7 PM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ001-002-006>008-011>013-016>018-317-300430-
/O.NEW.KAMA.HW.A.0007.191130T1500Z-191201T0100Z/
Dallam-Sherman-Hartley-Moore-Hutchinson-Oldham-Potter-Carson-
Deaf Smith-Randall-Armstrong-Palo Duro Canyon-
Including the cities of Dalhart, Stratford, Hartley, Channing, 
Dumas, Borger, Vega, Amarillo, Panhandle, White Deer, Hereford, 
Canyon, Claude, and Palo Duro Canyon
217 PM CST Fri Nov 29 2019

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...West winds 35 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...The western and central Texas Panhandle. 

* WHEN...From 9 AM to 7 PM CST Saturday.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

Ward
4 follow-up statements
012 
WWUS74 KAMA 300419
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1019 PM CST Fri Nov 29 2019

TXZ003>005-009-010-014-015-019-020-301100-
/O.CON.KAMA.WI.Y.0011.191130T1500Z-191201T0100Z/
Hansford-Ochiltree-Lipscomb-Roberts-Hemphill-Gray-Wheeler-Donley-
Collingsworth-
Including the cities of Spearman, Gruver, Perryton, Booker, 
Higgins, Follett, Miami, Canadian, Pampa, Shamrock, Wheeler, 
Clarendon, and Wellington
1019 PM CST Fri Nov 29 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CST
SATURDAY...

* WHAT...West winds of 35 MPH to 39 MPH expected.

* WHERE...Hansford, Ochiltree, Lipscomb, Roberts, Hemphill, 
  Gray, Wheeler, Donley and Collingsworth Counties.

* WHEN...From 9 AM to 7 PM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ001-002-006>008-011>013-016>018-317-301100-
/O.CON.KAMA.HW.A.0007.191130T1500Z-191201T0100Z/
Dallam-Sherman-Hartley-Moore-Hutchinson-Oldham-Potter-Carson-
Deaf Smith-Randall-Armstrong-Palo Duro Canyon-
Including the cities of Dalhart, Stratford, Hartley, Channing, 
Dumas, Borger, Vega, Amarillo, Panhandle, White Deer, Hereford, 
Canyon, Claude, and Palo Duro Canyon
1019 PM CST Fri Nov 29 2019

...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM CST SATURDAY
THROUGH SATURDAY EVENING...

* WHAT...West winds 35 to 40 MPH with gusts up to 60 MPH 
  possible.

* WHERE...The western and central Texas Panhandle.

* WHEN...From 9 AM to 7 PM CST Saturday.

* IMPACTS...High winds may move loose debris, damage property and
  cause power outages. Travel could be difficult especially for
  high profile vehicles, particularly when driving on north-south
  roads.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

Cockrell
950 
WWUS74 KAMA 300926
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
326 AM CST Sat Nov 30 2019

TXZ006>008-011>013-016>018-317-301800-
/O.UPG.KAMA.HW.A.0007.191130T1500Z-191201T0100Z/
/O.NEW.KAMA.HW.W.0009.191130T1500Z-191201T0100Z/
Hartley-Moore-Hutchinson-Oldham-Potter-Carson-Deaf Smith-Randall-
Armstrong-Palo Duro Canyon-
Including the cities of Hartley, Channing, Dumas, Borger, Vega, 
Amarillo, Panhandle, White Deer, Hereford, Canyon, Claude, 
and Palo Duro Canyon
326 AM CST Sat Nov 30 2019

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST
THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Hartley, Moore, Hutchinson, Oldham, Potter, Carson, 
  Deaf Smith, Randall, Armstrong and Palo Duro Canyon Counties.

* WHEN...From 9 AM this morning to 7 PM CST this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

TXZ001-002-301800-
/O.UPG.KAMA.HW.A.0007.191130T1500Z-191201T0100Z/
/O.EXA.KAMA.WI.Y.0011.191130T1500Z-191201T0100Z/
Dallam-Sherman-
Including the cities of Dalhart and Stratford
326 AM CST Sat Nov 30 2019

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST
THIS EVENING...

* WHAT...West winds 25 to 35 MPH possible.

* WHERE...Dallam and Sherman Counties.

* WHEN...From 9 AM this morning to 7 PM CST this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel could be difficult especially 
  for high profile vehicles, particularly when driving on north-
  south roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

OKZ002-003-301800-
/O.EXA.KAMA.WI.Y.0011.191130T1500Z-191201T0100Z/
Texas-Beaver-
Including the cities of Guymon, Beaver, and Forgan
326 AM CST Sat Nov 30 2019

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST
THIS EVENING...

* WHAT...West winds of 25 MPH to 35 MPH expected.

* WHERE...Texas and Beaver Counties.

* WHEN...From 9 AM to 7 PM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ003>005-009-010-014-015-019-020-301800-
/O.CON.KAMA.WI.Y.0011.191130T1500Z-191201T0100Z/
Hansford-Ochiltree-Lipscomb-Roberts-Hemphill-Gray-Wheeler-Donley-
Collingsworth-
Including the cities of Spearman, Gruver, Perryton, Booker, 
Higgins, Follett, Miami, Canadian, Pampa, Shamrock, Wheeler, 
Clarendon, and Wellington
326 AM CST Sat Nov 30 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
CST THIS EVENING...

* WHAT...West winds of 25 MPH to 35 MPH expected.

* WHERE...Hansford, Ochiltree, Lipscomb, Roberts, Hemphill, 
  Gray, Wheeler, Donley and Collingsworth Counties.

* WHEN...From 9 AM to 7 PM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Schneider
461 
WWUS74 KAMA 301713
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1113 AM CST Sat Nov 30 2019

TXZ009-014-019-010100-
/O.UPG.KAMA.WI.Y.0011.000000T0000Z-191201T0100Z/
/O.EXA.KAMA.HW.W.0009.000000T0000Z-191201T0100Z/
Roberts-Gray-Donley-
Including the cities of Miami, Pampa, and Clarendon
1113 AM CST Sat Nov 30 2019

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING...

* WHAT...West winds near 40 mph expected with gusts up to 60 mph.

* WHERE...Roberts, Gray and Donley Counties.

* WHEN...Until 7 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

TXZ006>008-011>013-016>018-317-010100-
/O.CON.KAMA.HW.W.0009.000000T0000Z-191201T0100Z/
Hartley-Moore-Hutchinson-Oldham-Potter-Carson-Deaf Smith-Randall-
Armstrong-Palo Duro Canyon-
Including the cities of Hartley, Channing, Dumas, Borger, Vega, 
Amarillo, Panhandle, White Deer, Hereford, Canyon, Claude, 
and Palo Duro Canyon
1113 AM CST Sat Nov 30 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

* WHAT...West winds 40 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...Hartley, Moore, Hutchinson, Oldham, Potter, Carson, 
  Deaf Smith, Randall, Armstrong and Palo Duro Canyon Counties.

* WHEN...Through 7 PM CST this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

OKZ002-003-TXZ001>005-010-015-020-010100-
/O.CON.KAMA.WI.Y.0011.000000T0000Z-191201T0100Z/
Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-Hemphill-
Wheeler-Collingsworth-
Including the cities of Guymon, Beaver, Forgan, Dalhart, 
Stratford, Spearman, Gruver, Perryton, Booker, Higgins, Follett, 
Canadian, Shamrock, Wheeler, and Wellington
1113 AM CST Sat Nov 30 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* WHAT...West winds of 35 MPH to 39 MPH expected.

* WHERE...Hansford, Ochiltree, Lipscomb, Roberts, Hemphill, 
  Gray, Wheeler, Donley and Collingsworth Counties.

* WHEN...Through 7 PM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
474 
WWUS74 KAMA 010044
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
644 PM CST Sat Nov 30 2019

TXZ006>009-011>014-016>019-317-010145-
/O.EXP.KAMA.HW.W.0009.000000T0000Z-191201T0100Z/
Hartley-Moore-Hutchinson-Roberts-Oldham-Potter-Carson-Gray-
Deaf Smith-Randall-Armstrong-Donley-Palo Duro Canyon-
Including the cities of Hartley, Channing, Dumas, Borger, Miami, 
Vega, Amarillo, Panhandle, White Deer, Pampa, Hereford, Canyon, 
Claude, Clarendon, and Palo Duro Canyon
644 PM CST Sat Nov 30 2019

...HIGH WIND WARNING WILL EXPIRE AT 7 PM CST THIS EVENING...

Winds are diminishing. No further excessive winds are expected
this evening.

$$

OKZ002-003-TXZ001>005-010-015-020-010145-
/O.EXP.KAMA.WI.Y.0011.000000T0000Z-191201T0100Z/
Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-Hemphill-
Wheeler-Collingsworth-
Including the cities of Guymon, Beaver, Forgan, Dalhart, 
Stratford, Spearman, Gruver, Perryton, Booker, Higgins, Follett, 
Canadian, Shamrock, Wheeler, and Wellington
644 PM CST Sat Nov 30 2019

...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING...

Winds are diminishing. No further excessive winds are expected
this evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Nov 29, 11:44 AM CST, 2 hours 33 minutes earlier.

Area forecast discussion, Nov 29, 11:44 AM CST, 2 hours 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
1144 AM CST Fri Nov 29 2019

.AVIATION...
Low cigs are expected to gradually lift from west to east this
afternoon. Thunderstorms may form in a line in eastern New Mexico
late this afternoon and then they will head this way. Dalhart
looks to have the best chance of thunderstorms. The storms may
decrease in intensity as they move toward GUY and AMA early this
evening. Skies are expected to be VFR after the rain and this
should last through the rest of the forecast. Southerly winds
overnight will turn more to the southwest and west by mid morning
on Friday and they will increase into the 30 to 35 knot range with
higher gusts.

&&

.PREV DISCUSSION... /Issued 508 AM CST Fri Nov 29 2019/

AVIATION...
For the first 18 hours of the 12Z TAF period, conditions will be
less than favorable, especially for KDHT and KAMA. Within this
time period CIGs and VIS will be reduced to IFR and even LIFR at
times. Starting around 21Z, LLWS will become a problem with a low
level jet coming over the area. Winds from the surface to 2k ft
could easily be a 40 kt difference easily. Some isolated scattered
showers and thunderstorms will be possible across the area as
well. However, confidence is low on when and if one of the
terminals will be impacted. Therefore, have left out of the TAFs
at this time. Conditions should start to improve around 06Z
Saturday as dry air moves into the area.

Hoffeditz

PREV DISCUSSION... /Issued 309 AM CST Fri Nov 29 2019/

SHORT TERM...Today through Tonight

Isolated to scattered showers will be possible on and off through
the day today. Thunder cannot be ruled out with MLCAPE values
between 300 and 800 J/Kg. Currently as of this writing some
showers and thunderstorms are happening in the western FA. The
only model to pick on this has been the CONSShort, which was used
for the short term PoPs. Positive theta-e advection at H7 will
continue through the day with some PVA being the main lifting
mechanism for showers. This afternoon the surface pressure
gradient will tighten up increasing the surface winds to about 20
mph with higher gust this evening. Also, at this time a leeside
surface low will develop in northeast Colorado. An associated
Pacific front will come barreling in from the west this evening
turning the winds to the west and bringing dry air back to the
area.

Hoffeditz

LONG TERM...Saturday through Friday

Closed mid and upper low will track east across the central
Plains states Saturday bringing a narrow window for strong
downsloping westerly winds Saturday morning until around early to
mid afternoon Saturday. The winds are expected to diminish from
northeast to southwest Saturday afternoon as the vigorous closed
mid and upper low tracks further north and east away from the
Panhandles. A cold front will move southeast across the
northeastern and eastern portions of the forecast area Saturday
evening into Saturday night. Slightly cooler but remaining dry
Sunday. Upper ridge builds over the InterMountain West early next
week allowing for dry and warmer conditions through the middle of
next week. A weak cold front expected to push through the
Panhandles Monday night into Tuesday morning with no real
appreciable changes expected. A stronger cold front moves through
the Panhandles late Wednesday night into Thursday and may bring
some possible precipitation to the northern Panhandles Thursday.
Left Thursday dry for now as confidence low this far out in time.
Much cooler during the latter half of next week, especially next
Thursday and Friday.

Schneider

FIRE WEATHER...

Another closed mid and upper low moving across the central Rockies
into the central Plains states on Saturday will bring another day
with westerly 20 foot winds of around 25 to 35 mph or 30 to 40 mph
with gusts approaching 50 to 60 mph around noon on Saturday.
Projected fuels, at this time, on Saturday are not receptive to
wildfire outbreak given the recent wintry precipitation and
showers during the latter half of this week. ERCs are forecast to
be in the 0-24th or 25th to 49th percentile Saturday despite the
very strong downsloping westerly 20 foot winds expected. Similar
to Tuesday, dew points may actually be lower than the models and
guidance are currently forecasting. Critical fire weather
conditions and even elevated fire weather conditions are not
currently expected on Saturday, however should still consider the
possibility of elevated fire weather as a precaution due to the
strong westerly winds expected. RFTIs Saturday are forecast to be
around 4 with lowest afternoon humidities in the 15 to 25 percent
range.

Schneider

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

15/7
Hazardous weather outlook, Nov 29, 9:10 AM CST, 5 hours 7 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Amarillo TX
910 AM CST Fri Nov 29 2019

OKZ001>003-TXZ001>020-317-300315-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
910 AM CST Fri Nov 29 2019

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

Thunderstorms will be possible this afternoon through this evening
for portions of the Texas and Oklahoma Panhandles. No severe
weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Elevated fire weather conditions cannot be completely ruled out
Saturday due to strong westerly 20 foot winds and minimum
afternoon relative humidities of 15 to 25 percent. Recent wetting
of the fuels by precipitation Wednesday night through tonight may
be the inhibiting factor for the development of any elevated fire
weather conditions.

Wind highlights may become necessary on Saturday for strong
westerly winds of 30 to 40 mph and gusts approaching 50 to 60
mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
possible elevated fire weather conditions Saturday.

In the hours before

Local storm report, Nov 29, 9:06 AM CST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
906 AM CST FRI NOV 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             GUYMON                  36.69N 101.48W
11/28/2019  E1.0 INCH        TEXAS              OK   TRAINED SPOTTER

            AROUND 1" ON GROUND. ROADS WERE SLUSHY.

0607 AM     SNOW             TEXLINE                 36.38N 103.02W
11/28/2019  E2.5 INCH        DALLAM             TX   TRAINED SPOTTER

0620 AM     FREEZING RAIN    3 E CANYON              34.98N 101.87W
11/28/2019  M0.12 INCH       RANDALL            TX   NWS EMPLOYEE

            ICING ON TREES, GRASS AND POWERLINES.

0700 AM     FREEZING RAIN    5 NW MIAMI              35.74N 100.70W
11/28/2019  E0.01 INCH       ROBERTS            TX   LAW ENFORCEMENT

            ICE ON ELEVATED SURFACES SUCH AS TREES AND CARS OUTSIDE
            OF MIAMI.

0700 AM     FREEZING RAIN    PAMPA                   35.55N 100.96W
11/28/2019  E0.05 INCH       GRAY               TX   PUBLIC

            FREEZING RAIN ACCUMULATIONS ON GRASS, TREES AND OTHER
            ELECATED SURFACES

0739 AM     SLEET            7 WSW AMARILLO          35.15N 101.93W
11/28/2019  E0.4 INCH        RANDALL            TX   NWS EMPLOYEE

            COMBINATION OF SLEET AND SNOW. IT WAS SLEETING AT THE
            TIME OF REPORT.

0800 AM     FREEZING RAIN    PANHANDLE               35.35N 101.38W
11/28/2019  E0.05 INCH       CARSON             TX   EMERGENCY MNGR

            LIGHT COATING OF ICE ON GRASS, TREES AND OTHER ELEVATED
            SURFACES

0800 AM     SNOW             HARTLEY                 35.89N 102.40W
11/28/2019  E2.0 INCH        HARTLEY            TX   PUBLIC

0800 AM     FREEZING RAIN    CLAUDE                  35.11N 101.36W
11/28/2019  E0.06 INCH       ARMSTRONG          TX   EMERGENCY MNGR

            AROUND 1/16" ICE ACCUMULATION ON TREES, GRASS, CARS AND
            OTHER ELEVATED SURFACES

0808 AM     SNOW             HEREFORD                34.82N 102.40W
11/28/2019  M1.0 INCH        DEAF SMITH         TX   CO-OP OBSERVER

            MOSTLY SNOW COATED WITH SOME SLEET AND FREEZING RAIN.

0820 AM     FREEZING RAIN    7 ENE AMARILLO          35.24N 101.70W
11/28/2019  M0.12 INCH       POTTER             TX   OFFICIAL NWS OBS

            MEASURED AT NATIONAL WEATHER SERVICE IN AMARILLO.

0843 AM     SNOW             GRUVER                  36.26N 101.41W
11/28/2019  M2.0 INCH        HANSFORD           TX   CO-OP OBSERVER

0857 AM     SNOW             DUMAS                   35.86N 101.96W
11/28/2019  E2.0 INCH        MOORE              TX   FIRE DEPT/RESCUE

0857 AM     SNOW             4 SW VEGA               35.21N 102.48W
11/28/2019  E1.0 INCH        OLDHAM             TX   TRAINED SPOTTER

            AROUND 1 INCH OF SNOW WITH A COATING FREEZING RAIN AND
            SLEET.

0935 AM     FREEZING RAIN    3 S DARROUZETT          36.41N 100.33W
11/28/2019  E0.05 INCH       LIPSCOMB           TX   TRAINED SPOTTER

            SOLID GLAZE OF ICE ON ELEVATED SURFACES (TREES, GRASS
            AND POWERLINES). TXDOT ALSO REPORTS ICE ON BRIDGES AND
            OVERPASSES.

0945 AM     SNOW             BOISE CITY              36.73N 102.51W
11/28/2019  E1.0 INCH        CIMARRON           OK   DEPT OF HIGHWAYS

            AROUND 1" ON GROUND AROUND BOISE CITY. HIGHWAY
            DEPARTMENT REPORTING MODERATE TRAVEL CONDITIONS WITH
            ROADS COVERED OR PARTIALLY COVERED WITH SNOW.

1000 AM     SNOW             STRATFORD               36.34N 102.07W
11/28/2019  E2.0 INCH        SHERMAN            TX   TRAINED SPOTTER

1003 AM     FREEZING RAIN    3 S SLAPOUT             36.58N 100.12W
11/28/2019  E0.01 INCH       BEAVER             OK   TRAINED SPOTTER

            GLAZE OF ICE ON VEHICLES.

1007 AM     FREEZING RAIN    LAKE MARVIN             35.89N 100.17W
11/28/2019  E0.01 INCH       HEMPHILL           TX   TRAINED SPOTTER

            GLAZE OF ICE ON ELEVATED SURFACES (TREES, GRASS, AND
            VEHICLES). TXDOT REPORTS ICE ON BRIDGES AND OVERPASSES
            ON SH 305 GOING NORTH FROM GLAZIER.

1029 AM     SNOW             2 NNW BUSHLAND          35.22N 102.08W
11/28/2019  E1.0 INCH        POTTER             TX   PUBLIC

            AROUND 1 INCH OF COMBINED SLEET AND SNOW ON GROUND

1029 AM     FREEZING RAIN    2 NNW CANYON            35.00N 101.93W
11/28/2019  M0.19 INCH       RANDALL            TX   SOCIAL MEDIA

            ICE ON PLANTS AND OTHER ELEVATED SURFACES.

1034 AM     FREEZING RAIN    NEW MOBEETIE            35.54N 100.44W
11/28/2019  E0.01 INCH       WHEELER            TX   FIRE DEPT/RESCUE

            GLAZE OF ICE ON VEHICLES, BIRD FEEDERS, TREES AND
            GRASS. ICE HAD MELTED WITHIN THE LAST HOUR.

1046 AM     FREEZING RAIN    7 WSW CODMAN            35.61N 100.86W
11/28/2019  E0.01 INCH       GRAY               TX   TRAINED SPOTTER

            GLAZE OF ICE ON GRASS AND TREES.

&&

EVENT NUMBER AMA1901265 AMA1901254 AMA1901278 AMA1901271 AMA1901274
AMA1901260 AMA1901275 AMA1901276 AMA1901277 AMA1901261 AMA1901258
AMA1901259 AMA1901262 AMA1901273 AMA1901263 AMA1901264 AMA1901266
AMA1901268 AMA1901267 AMA1901269 AMA1901279 AMA1901270 AMA1901272

ward

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 2:17 PM CSTHigh Wind WatchAMAArmstrong, Carson, Dallam, Deaf Smith, Hartley, Hutchinson and 5 more13 hr

Nearby

Wind Advisories in Texas, 2019Wind Advisories in Oklahoma, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.